# SDR SWAA2019022229976

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,474 hours, 20,695 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LA2AG
- Part serial: A69824
- Condition: Faulty
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, ON CLIMBOUT VERTICAL NAVIGATION DISCONNECTED, UNABLE TO RECONNECT.  BOTH AUTOPILOT PILOTS WOULD NOT ENGAGE. COULD NOT MODIFY THE FMG WITH ANY INPUTS. TOTAL AIR TEMP DATA WAS MISSING ON THE CENTER DISPLAY UNIT. ENGINE N1 DIGITS ALSO MISSING. NO TRUE AIR SPEED READING ON THE DISPLAY UNITS. NO AMBER CAUTION LIGHTS ILLUMINATED. NO VERTICAL MODES ON THE MLP PANEL WORKED.  R&R TOTAL AIR TEMPERATURE PROBE PER AMM.
